# SDR SIMA200727703

- Difficulty date: September 29, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 20,383 hours, 19,911 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: E3548207
- Condition: Unknown
- Location: Ram Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL AIRFRAME VIBRATION IN FLIGHT ALONG THE LONGITUDINAL AXIS.  REMOVED AND REPLACED RIGHT RAM AIR VALVE SHAFT BUSHINGS IAW EMB CMM 21-25-01.  AIRCRAFT RETURNED TO SERVICE.
